MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795087
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
A misdiagnosis was reported when using the cx50 ultrasound system and an x8-2t transducer.The system was displaying hazy images while in use in the cardiovascular ward.The examination was completed, however there was an unspecified misdiagnosis or mistreatment of a patient.There was no patient harm reported.Additional information is not known currently.The service engineer confirmed the issue and replaced the x8-2t transducer.Philips has started an investigation for this complaint.
 
Additional Manufacturer Narrative
This was initially reported as an unspecified misdiagnosis or mistreatment of a patient.Additional information received reported there was no misdiagnosis and no impact on a patient.The actual failure indicated in this event is not likely to cause or contribute to a serious injury or death if it were to reoccur.

Brand Name
CX50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key19277198
Report Number3019216-2024-00065
Device Sequence Number15365837
Product Code IYN
UDI-Device Identifier00884838025295
UDI-Public00884838025295
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown